# SDR SWAA2021021747845

- Difficulty date: February 1, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Condition: Damaged
- Location: Observer Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK COMPARTMENT 2ND OBSERVER SEAT SUPPORT MAGNETS BRACKET IS DAMAGED MKD DOT60-008.  REMOVED AND REPLACED FLIGHT DECK COMPARTMENT 2ND OBSERVER SEAT SUPPORT MAGNETS BRACKET IN REF SRM 51-40-02-0G-0.
